Λ -sphères

Jean Barge; Jean Lannes; François Latour; Pierre Vogel

Annales scientifiques de l'École Normale Supérieure (1974)

  • Volume: 7, Issue: 4, page 463-505
  • ISSN: 0012-9593

How to cite

top

Barge, Jean, et al. "$\Lambda $-sphères." Annales scientifiques de l'École Normale Supérieure 7.4 (1974): 463-505. <http://eudml.org/doc/81945>.

@article{Barge1974,
author = {Barge, Jean, Lannes, Jean, Latour, François, Vogel, Pierre},
journal = {Annales scientifiques de l'École Normale Supérieure},
language = {fre},
number = {4},
pages = {463-505},
publisher = {Elsevier},
title = {$\Lambda $-sphères},
url = {http://eudml.org/doc/81945},
volume = {7},
year = {1974},
}

TY - JOUR
AU - Barge, Jean
AU - Lannes, Jean
AU - Latour, François
AU - Vogel, Pierre
TI - $\Lambda $-sphères
JO - Annales scientifiques de l'École Normale Supérieure
PY - 1974
PB - Elsevier
VL - 7
IS - 4
SP - 463
EP - 505
LA - fre
UR - http://eudml.org/doc/81945
ER -

References

top
  1. [1] J. F. ADAMS, On the groups J (X), II (Topology, vol. 3, 1965, p. 137-173). Zbl0137.16801MR33 #6626
  2. [2] J. F. ADAMS, On the groups J (X), IV (Topology, vol. 5, 1966, p. 21-71). Zbl0145.19902MR33 #6628
  3. [3] J. BARGE, J. LANNES, F. LATOUR et P. VOGEL, Λ-sphères (C. R. Acad. Sci., t. 278, série A, 1974, p. 133-135). Zbl0299.57018MR49 #3992
  4. [4] W. BROWDER, The Kervaire invariant of framed manifolds and its generalization (Ann. of Math., vol. 90, 1969, p. 157-186). Zbl0198.28501MR40 #4963
  5. [5] W. BROWDER, Surgery on simply connected manifolds, Springer, 1972. Zbl0239.57016MR50 #11272
  6. [6] P. E. CONNER et E. E. FLOYD, Differientiable periodic maps, Springer Verlag, 1964. Zbl0125.40103
  7. [7] M. KERVAIRE et J. MILNOR, Groups of homotopy spheres, I (Annals of Maths, vol. 77, 1963, p. 504-537). Zbl0115.40505MR26 #5584
  8. [8] J. MILNOR et D. HUSEMOLLER, Symmetric bilinear forms, Springer Verlag, 1973. Zbl0292.10016MR58 #22129
  9. [9] C. ROURKE et D. SULLIVAN, On the Kervaire obstruction (Annals of Maths, vol. 94, 1971, p. 397-413). Zbl0227.57012MR46 #4546
  10. [10] J.-P. SERRE, Cours d'arithmétique, P. U. F., Paris, 1970. Zbl0225.12002MR41 #138
  11. [11] R. STONG, Notes on cobordism theories, Princeton, 1968. Zbl0181.26604
  12. [12] D. SULLIVAN, Geometric topology, Part I: Localization, periodicity and Galois symmetry, 1970. 

Citations in EuDML Documents

top
  1. A. Gramain, Formes d'intersection et d'enlacement sur une variété
  2. André Gramain, Sphères d'homologie rationnelle
  3. Catherine Bailly, Maria de Jesus Cabral, L'octogone régulier et la signature des formes quadratiques entières non singulières
  4. Jean Barge, Structures différentiables sur les types d'homotopie rationnelle simplement connexes
  5. J. Lannes, Transfert de Scharlau et formes quadratiques d'enlacement dans les corps de nombres
  6. François Latour, Variétés géométriques et résolutions I. Classes caractéristiques
  7. J. Lannes, Formes quadratiques d'enlacement sur l'anneau des entiers d'un corps de nombres

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.